# SDR FDEA201006232276

- Difficulty date: June 23, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MCD INNER DOUBLER STA 640, STR 11L.  CUT OUT DAMAGED AREA DIM. 28" X 22 IAW EA 7-5330-135557. FABRICATED NEW WEB   FROM 2024T3 .125" DIM. 28" X 22" AND SPLICE STRAP FROM 2024T3 .125" DIM. 22" X 4" IAW EA 7-5330-135557. INSTALLED REPAIR PARTS IAW FEDEX EA 7-5330-135557 AND SRM 51-30-2.
